Uniqueness at infinity in time for the Maxwell–Schrödinger system with arbitrarily large asymptotic data
Jean GinibreUniversité Paris Sud-XI, Orsay, France
Giorgio VeloUniversità di Bologna, Italy
We prove the uniqueness of solutions of the Maxwell–Schrödinger system with given asymptotic behaviour at infinity in time. The assumptions include suitable restrictions on the growth of solutions for large time and on the accuracy of their asymptotics, but no restriction on their size. The result applies to the solutions with prescribed asymptotics constructed in a previous paper.
Cite this article
Jean Ginibre, Giorgio Velo, Uniqueness at infinity in time for the Maxwell–Schrödinger system with arbitrarily large asymptotic data. Port. Math. 65 (2008), no. 4, pp. 509–534DOI 10.4171/PM/1824